1 doctor weighed in:

Could i be having lorazepam withdrawl after taking. 5 mg up to 1 mg a day for 9 months? I am having heart palpitations 24/7. I have had heart tests.

1 doctor weighed in
Dr. Philip Creps
Psychiatry

In brief: Unlikely withddrawal

Did you stop the Lorazepam abruptly? If not, the cause is most likely continuing anxiety.
The second most likely cause is cardiac. I suggest an electrocardiogram to begin the cardiac investigation, and possibly a doppler ultrasound echocardiogram to determine cardiac output ; flow through the valves.

In brief: Unlikely withddrawal

Did you stop the Lorazepam abruptly? If not, the cause is most likely continuing anxiety.
The second most likely cause is cardiac. I suggest an electrocardiogram to begin the cardiac investigation, and possibly a doppler ultrasound echocardiogram to determine cardiac output ; flow through the valves.
Dr. Philip Creps
Dr. Philip Creps
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors